Antidepressant-induced Deaths Via Medicating Post-Natal Depression

 

DonnaOettinger

Donna Oettinger and Zaki

Zoloft-induced murder/suicide by train

EmmaCadywould

Emma Cadywould

Antidepressant-induced suicide by train

Excellent article from Antidepaware detailing inquests in three cases of mothers throwing themselves in front of trains after being given antidepressants for PND! Our thanks goes out to our New Zealand Director of the International Coalition for Drug Awareness for bringing this article to us. I have found that it is almost impossible to find a suicide by train that does not involve the use of an antidepressant!

Let me also add to this article on PND that in gathering the thousands of antidepressant-induced tragedies over the past two and a half decades for our SSRIstories database (www.ssristories.drugawareness.org) I have also found the lack of suicides or psychosis in unmedicated moms suffering PND. It is rare to find a mother who commits suicide or goes into psychosis unless they are being medicated with an antidepressant.

One point I have always made in these cases of PND is to encourage all to check antidepressant package inserts where you will find that the possibility of suffering psychosis as a side effect from an antidepressant as opposed to the possibility of Post Partum Psychosis from PND is ten fold greater with the antidepressant than PND alone. Why increase a mother’s chances of psychosis so drastically by adding an antidepressant when the psychosis can lead to the mother taking not only her own life, but the life of her child as well?

I encourage all to read this article! http://antidepaware.co.uk/medicating-post-natal-depression/

Ann Blake Tracy, Executive Director,
International Coalition for Drug Awareness
www.drugawareness.org & http://ssristories.drugawareness.org
Author: *”Prozac: Panacea or Pandora? – Our Serotonin Nightmare – The Complete Truth of the Full Impact of Antidepressants Upon Us & Our World” & Withdrawal CD “Help! I Can’t Get Off My Antidepressant!”

WITHDRAWAL WARNING: In sharing this information about adverse reactions to antidepressants I always recommend that you also give reference to my CD on safe withdrawal, Help! I Can’t Get Off My Antidepressant!, so that we do not have more people dropping off these drugs too quickly – a move which I have warned from the beginning can be even more dangerous than staying on the drugs!

The FDA also now warns that any abrupt change in dose of an antidepressant can produce suicide, hostility or psychosis. These reactions can either come on very rapidly or even be delayed for months depending upon the adverse effects upon sleep patterns when the withdrawal is rapid! You can find the hour and a half long CD on safe and effective withdrawal helps here: http://store.drugawareness.org/

1,734 total views, no views today